Non-Parametric estimation of the conditional distribution of the interjumping times for piecewise-deterministic Markov processes - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Scandinavian Journal of Statistics Year : 2014

Non-Parametric estimation of the conditional distribution of the interjumping times for piecewise-deterministic Markov processes

Abstract

This paper presents a non-parametric method for estimating the conditional density associated to the jump rate of a piecewise-deterministic Markov process. In our framework, the estimation needs only one observation of the process within a long time interval. Our method relies on a generalization of Aalen’s multiplicative intensity model. We pr ove the uniform consistency of our estimator, under some reasonable assumptions related to the p rimitive characteristics of the process. A simulation study illustrates the behaviour of our estimator.

Dates and versions

hal-01103700 , version 1 (15-01-2015)

Identifiers

Cite

Romain Azaïs, François Dufour, Anne Gégout-Petit. Non-Parametric estimation of the conditional distribution of the interjumping times for piecewise-deterministic Markov processes. Scandinavian Journal of Statistics, 2014, 41 (4), pp.950-969. ⟨10.1111/sjos.12076⟩. ⟨hal-01103700⟩
194 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More